# SDR IPXA09M55110

- Difficulty date: March 16, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 66,451 hours, 12,687 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Part number: ACA3822511
- Condition: Damaged
- Location: Ac Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C REPAIR SURVEY SEQUENCE 256-F1-016 NR 2 A/C COMPARTMENT DOOR HAS EXISTING REPAIR THAT CAN NOT BE VALIDATED BY THE SRM/MRCSSR.  REMOVED EXISTING REPAIR, FABRICATED AND INSTALLED REPLACEMENT REPAIR IAW MD-11 SRM VOL 1 52-10-00 FIG 1 SHT 1-9.
